Wednesday, November 19, 2008

I am so 9th infusion

Read, Read, Read, Read, Study, Study, Study, Study for TEST tomorrow. I have had to postpone my English paper for a couple of days. Well, postpone it until after I take my 3rd OLS test tomorrow at 12:30PM.

I went in for my Ninth(9th) infusion of Tysabri today.The chair above was what I sat in for the majority of my morning. I read and read and read for my OLS test. I sat, while the Tysabri coursed through my veins. It is kind of unnerving to think that I could be taken off this medication in 3 months. But, I'll cross that bridge when I get to it. For now, things are good.

Young Life was good tonight, but I had no energy. I really had trouble getting into it with the kids. BUT, I was still me. And fun was still ever-present I do believe.Hebrews 12:1

Therefore, since we are surrounded by such a great cloud of witnesses, let us throw off everything that hinders and the sin that so easily entangles, and let us run with perseverance the race marked out for us.


Kim Ashley said...

I cant imagine all that you go through with the infusions. I know you dont even know but I greatly enjoy reading and just wanted you to know what an inspiration you are. Thanks for sharing the Bible verse thats just what I needed to read.

Mikey said...

:-) The infusions aren't bad, in fact they are quite a blessing. I use to have to give myself a shot 3 times a week, now that was no fun.

Anonymous said...

Why might you have to stop getting your Tysabri infusions in 3 months?

Mikey said...

well, my neurologist was very against me starting Tysabri. Mostly because the long term affects of the drug are completely unknown, and although it works great in many people, I am so young to take big risks with my health. He wanted to put me on Tysabri, mostly to try to calm my symptoms down, and see if I could start a different more trusted treatment. I really want to stay on it super bad, but I have to leave this decision in the hands of someone who knows far more on the subject than I.